Pacific Journal of Mathematics

Estimates for the transfinite diameter with applications to confomral mapping.

Melvyn Klein

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 267-279.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992198

Mathematical Reviews number (MathSciNet)
MR0225987

Zentralblatt MATH identifier
0185.32803

Subjects
Primary: 30.41

Citation

Klein, Melvyn. Estimates for the transfinite diameter with applications to confomral mapping. Pacific J. Math. 22 (1967), no. 2, 267--279. https://projecteuclid.org/euclid.pjm/1102992198


Export citation

References

  • [1] M. Fekete, ber der Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 17 (1923), 228-249.
  • [2] G. M. Golusin, Geometrische Funktionentheorie,Veb. Deutscher Verlag der Wissen- schaften, Berlin, (1957).
  • [3] W. K. Hayman, Some applications of the trans finite diameter to the theory of functions, J. Analyse Math. 1 (1951), 155-159.
  • [4] M. Marcus, Transformationsof domains in the plane and applications in the theory of functions, Pacific J. Math. 14 (1964), 613-626.
  • [5] G. Polya, and G. Szeg, Isoperimetric Inequalities in Mathematical Physics, Prince- ton, 1951.
  • [6] H. Renngli, An inequalityfor logarithmic capacities, Pacific J. Math. 11 (1961), 313-314.
  • [7] G. Szego, On a certain kind of symmetrizationand its applications, Ann. Math. Pura Appl. (4) 40 (1955), 113-119.
  • [8] G. Szego, Jber Deutsch. Math.-Verein. 32 (1923), 45.